# SDR MWEA011440

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 9958188
- Condition: Corroded
- Location: Fuselage Sta. 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON TOP OF FLOOR BEAM RIGHT HAND LAVE AROUND AND IN A SCREW HOLE APPROXIMATELY 2 FEET INBOARD FROM WALL AT FUSELAGE STATION 801  --  REMOVED, FABRICATED AND INSTALLED NEW FLOOR BEAM.
